Plateau's Problem for surfaces of constant mean curvature form a global point of view.
Manuscripta mathematica, Tome 43 (1983), pp. 191-218
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Fredholm property, conformality operator, H-surfaces, branch type, Laplacian, nonlinear Fredholm operator
@article{MM2_1983__43_154950,
author = {Michael S\"ollner},
title = {Plateau's {Problem} for surfaces of constant mean curvature form a global point of view.},
journal = {Manuscripta mathematica},
pages = {191--218},
year = {1983},
volume = {43},
zbl = {0525.58016},
url = {http://geodesic.mathdoc.fr/item/MM2_1983__43_154950/}
}
Michael Söllner. Plateau's Problem for surfaces of constant mean curvature form a global point of view.. Manuscripta mathematica, Tome 43 (1983), pp. 191-218. http://geodesic.mathdoc.fr/item/MM2_1983__43_154950/